# SDR SABA9700019

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 768
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: L8523427
- Condition: Failed
- Location: Lt Oil Cooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5121 - AFTER TAKEOFF LEFT ENGINE OIL TEMP WENT INTO THE RED ARC.  AIRCRAFT RETURNED TO CLT FOR AN UNEVENTRUL LANDING.  MAINTENANCE WAS THEN DISPATCHED TO THE AIRCRAFT.  THE EFFECTED ENGINE WAS TROUBLE SHOT AND THE LEFT OIL COOLER THERMOSTATIC BYPASS WAS REPLACED.  THE ENGINE WAS THEN GROUND RAN AND ALL OIL TEMPERATURE INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
